Vol. 58, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Moment sequences in lp

J. Bockett Hunter

Vol. 58 (1975), No. 2, 463–465
Abstract

Let p > 0. Conditions are derived, each necessary and sufficient, for a moment sequence to be in lp. It is shown that the moment sequences in lp are dense in lp. For p = 2, these results were obtained by G. G. Johnson.

Mathematical Subject Classification 2000
Primary: 46A45
Secondary: 44A50
Milestones
Received: 6 December 1973
Published: 1 June 1975
Authors
J. Bockett Hunter